| Catalog Number |
5-10116 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/23/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4),.
Event or Problem Description
It was reported that: "patient's endotracheal tube (ett)- initial tube required replacement due to a cuff failure, a significant cuff leak was observed.The patient was unable to retain delivered pressures, indicating a failure of the cuff seal.Initial troubleshooting involved replacing the pilot balloon using a repair kit; however, the leak persisted.Consequently, the ett was exchanged for another size 8.0 tube using a bougie tube exchanger.The replacement tube was pre-tested with air inflation to confirm cuff integrity prior to placement.Despite this, within minutes of intubation, the second tube also exhibited a cuff leak, necessitating another exchange using the same method.Both tubes were from the same batch number.The defect was identified shortly after intubation; the following tube was successful.Medical intervention was required, but no lasting harm or health consequences were observed.The patient was stable throughout the event while receiving appropriate respiratory support." associated complaints.And 3003898360-2025-00879.
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.Part number reported is not being manufactured currently, however, another part number from the same family was use for the "verification of failure mode reported in the current manufacturing process" and was conducted as follows: 950 samples were taken from the current production; the samples were visually inspected, and issue reported "leak - device leak - cuff" was not observed in the current manufacturing process.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description
It was reported that: "patient's endotracheal tube (ett)- initial tube required replacement due to a cuff failure, a significant cuff leak was observed.The patient was unable to retain delivered pressures, indicating a failure of the cuff seal.Initial troubleshooting involved replacing the pilot balloon using a repair kit; however, the leak persisted.Consequently, the ett was exchanged for another size 8.0 tube using a bougie tube exchanger.The replacement tube was pre-tested with air inflation to confirm cuff integrity prior to placement.Despite this, within minutes of intubation, the second tube also exhibited a cuff leak, necessitating another exchange using the same method.Both tubes were from the same batch number.The defect was identified shortly after intubation; the following tube was successful.Medical intervention was required, but no lasting harm or health consequences were observed.The patient was stable throughout the event while receiving appropriate respiratory support." associated complaints 3003898360-2025-00878 and 3003898360-2025-00879.